A1 Journal article (refereed)
Manifolds of quasiconformal mappings and the nonlinear Beltrami equation (2019)


Astala, Kari; Clop, Albert; Faraco, Daniel; Jääskeläinen, Jarmo (2019). Manifolds of quasiconformal mappings and the nonlinear Beltrami equation. Journal d'Analyse Mathématique, 139 (1), 207-238. DOI: 10.1007/s11854-019-0059-x


JYU authors or editors


Publication details

All authors or editors: Astala, Kari; Clop, Albert; Faraco, Daniel; Jääskeläinen, Jarmo

Journal or series: Journal d'Analyse Mathématique

ISSN: 0021-7670

eISSN: 1565-8538

Publication year: 2019

Volume: 139

Issue number: 1

Pages range: 207-238

Publisher: The Hebrew University Magnes Press

Publication country: Israel

Publication language: English

DOI: https://doi.org/10.1007/s11854-019-0059-x

Open Access: Publication channel is not openly available

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/66827

Publication is parallel published: https://arxiv.org/abs/1412.4046


Abstract

In this paper we show that the homeomorphic solutions to each nonlinear Beltrami equation ∂z¯f=H(z,∂zf) generate a two-dimensional manifold of quasiconformal mappings FH⊂Wloc1,2(C). Moreover, we show that under regularity assumptions on H, the manifold FH defines the structure function H uniquely.


Keywords: complex analysis; manifolds (mathematics); partial differential equations


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2019

JUFO rating: 2


Last updated on 2020-18-08 at 13:39